Soit
Let
Mots-clés : orbite périodique, homéomorphisme du plan, nombre d'enlacement, indice, feuilletage dynamiquement transverse
@article{ASENS_2008_4_41_1_141_0, author = {Le Calvez, Patrice}, title = {Pourquoi les points p\'eriodiques des hom\'eomorphismes du plan tournent-ils autour de certains points fixes~?}, journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure}, pages = {141--176}, publisher = {Soci\'et\'e math\'ematique de France}, volume = {4e s{\'e}rie, 41}, number = {1}, year = {2008}, doi = {10.24033/asens.2065}, mrnumber = {2423312}, zbl = {1168.37010}, language = {fr}, url = {https://www.numdam.org/articles/10.24033/asens.2065/} }
TY - JOUR AU - Le Calvez, Patrice TI - Pourquoi les points périodiques des homéomorphismes du plan tournent-ils autour de certains points fixes ? JO - Annales scientifiques de l'École Normale Supérieure PY - 2008 SP - 141 EP - 176 VL - 41 IS - 1 PB - Société mathématique de France UR - https://www.numdam.org/articles/10.24033/asens.2065/ DO - 10.24033/asens.2065 LA - fr ID - ASENS_2008_4_41_1_141_0 ER -
%0 Journal Article %A Le Calvez, Patrice %T Pourquoi les points périodiques des homéomorphismes du plan tournent-ils autour de certains points fixes ? %J Annales scientifiques de l'École Normale Supérieure %D 2008 %P 141-176 %V 41 %N 1 %I Société mathématique de France %U https://www.numdam.org/articles/10.24033/asens.2065/ %R 10.24033/asens.2065 %G fr %F ASENS_2008_4_41_1_141_0
Le Calvez, Patrice. Pourquoi les points périodiques des homéomorphismes du plan tournent-ils autour de certains points fixes ?. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 41 (2008) no. 1, pp. 141-176. doi : 10.24033/asens.2065. https://www.numdam.org/articles/10.24033/asens.2065/
[1] Pseudo-rotations of the open annulus, Bull. Braz. Math. Soc. (N.S.) 37 (2006), 275-306. | Zbl
, & ,[2] Existence de points fixes enlacés à une orbite périodique d'un homéomorphisme du plan, Ergodic Theory Dynam. Systems 12 (1992), 677-682. | Zbl
& ,[3] Notes on dynamics of surface homeomorphisms, Informal Lecture Notes, Warwick, 1988.
& ,[4] Beweis des ebenen Translationssatzes, Math. Ann. 72 (1912), 37-54. | JFM | MR
,[5] Décomposition d'un difféomorphisme en produit de difféomorphismes déviant la verticale : applications à certains problèmes de topologie en dimension 2, Thèse, Université Paris 13, 1998.
,[6] Fixed points of abelian actions, J. Mod. Dyn. 1 (2007), 443-464. | Zbl
, & ,
[7] Periodic orbits and fixed points of a
[8] Representations of Artin's braid groups and linking numbers of periodic orbits, J. Knot Theory Ramifications 4 (1995), 197-212. | MR | Zbl
,[9] Regular mappings and the space of homeomorphisms on a 2-manifold, Duke Math. J. 25 (1958), 521-531. | Zbl
& ,[10] An extension of the Jordan curve theorem, Yokohama Math. J. 1 (1953), 125-129. | MR | Zbl
,[11] Die Deformationssätze der einfach zusammenhängenden Flächen, Math. Z. 25 (1926), 362-372. | JFM | MR
,
[12] Point fixe lié à une orbite périodique d’un difféomorphisme de
[13] Décomposition des difféomorphismes du tore en applications déviant la verticale, Mém. Soc. Math. Fr. (N.S.) 79 (1999), 146.
,[14] Une version feuilletée équivariante du théorème de translation de Brouwer, Publ. Math. Inst. Hautes Études Sci. 102 (2005), 1-98. | Numdam | MR | Zbl
,[15] Periodic orbits of Hamiltonian homeomorphisms of surfaces, Duke Math. J. 133 (2006), 125-184. | MR | Zbl
,[16] Homéomorphismes de surfaces : théorèmes de la fleur de Leau-Fatou et de la variété stable, Astérisque 292 (2004), 210. | Numdam | MR | Zbl
,[17] Geometric theory of dynamical systems. An introduction, Springer, 1982. | Zbl
& ,[18] Symplectic topology as the geometry of generating functions, Math. Ann. 292 (1992), 685-710. | MR | Zbl
,- Braids and linked periodic orbits of disc homeomorphisms, Topology and its Applications, Volume 342 (2024), p. 108778 | DOI:10.1016/j.topol.2023.108778
- Topological horseshoes for surface homeomorphisms, Duke Mathematical Journal, Volume 171 (2022) no. 12 | DOI:10.1215/00127094-2022-0057
- Barcodes and area-preserving homeomorphisms, Geometry Topology, Volume 25 (2021) no. 6, p. 2713 | DOI:10.2140/gt.2021.25.2713
- The local rotation set is an interval, Ergodic Theory and Dynamical Systems, Volume 38 (2018) no. 7, p. 2571 | DOI:10.1017/etds.2016.129
- Fixed points of nilpotent actions on, Ergodic Theory and Dynamical Systems, Volume 36 (2016) no. 1, p. 173 | DOI:10.1017/etds.2014.58
- Existence of periodic points near an isolated fixed point with Lefschetz index one and zero rotation for area preserving surface homeomorphisms, Ergodic Theory and Dynamical Systems, Volume 36 (2016) no. 7, p. 2293 | DOI:10.1017/etds.2015.18
- A Strategy to Locate Fixed Points and Global Perturbations of ODE’s: Mixing Topology with Metric Conditions, Journal of Dynamics and Differential Equations, Volume 26 (2014) no. 1, p. 93 | DOI:10.1007/s10884-013-9345-y
Cité par 7 documents. Sources : Crossref